BECTON DICKINSON & CO. (SPARKS) BD PHOENIX¿ AST BROTH; SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION
Back to Search Results |
| Catalog Number |
246003 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E.1.Initial reporter phone #: (b)(6).Investigation summary: this complaint is not confirmed.This complaint is for foreign matter in phoenix ast broth (246003) batch number 2300287.The customer provided photos but did not provide product returns for the investigation.The photos show a phoenix ast broth with foreign matter resembling mold inside but batch number was not present in the photos.To investigate, retention bottles of complaint batch 2300287 was manually and visually inspected for foreign matter.The inspection returned no bottles with foreign matter within.Therefore, this complaint is not confirmed.A review of quality notifications revealed no quality notifications generated on the complaint batch.A review of complaints was performed and revealed no additional complaints on the complaint batch.Complaint trending was performed and no trends were identified associated with this defect.This mdr is being submitted as part of a retrospective review of records dating april 2023-2025, under capa 11910483.
Event or Problem Description
It was reported while using bd phoenix¿ ast broth, a tube was contaminated.There was no report of patient impact.